RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2010, Volume 13, Number 4, Pages 451–465 (Mi sjvm419)  

This article is cited in 3 scientific papers (total in 3 papers)

An order-optimal method for solving an inverse problem for a parabolic equation

V. P. Tanana

Southern Ural State University, Chelyabinsk

Abstract: An order-optimal method for solving an inverse problem for a parabolic equation with a variable coefficient is proposed.

Key words: operator equations, regularization, optimal method, error estimation, ill-posed problem.

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Numerical Analysis and Applications, 2010, 3:4, 367–380

UDC: 517.948
Received: 31.05.2007
Revised: 15.01.2010

Citation: V. P. Tanana, “An order-optimal method for solving an inverse problem for a parabolic equation”, Sib. Zh. Vychisl. Mat., 13:4 (2010), 451–465; Num. Anal. Appl., 3:4 (2010), 367–380

Citation in format AMSBIB
\Bibitem{Tan10}
\by V.~P.~Tanana
\paper An order-optimal method for solving an inverse problem for a~parabolic equation
\jour Sib. Zh. Vychisl. Mat.
\yr 2010
\vol 13
\issue 4
\pages 451--465
\mathnet{http://mi.mathnet.ru/sjvm419}
\transl
\jour Num. Anal. Appl.
\yr 2010
\vol 3
\issue 4
\pages 367--380
\crossref{https://doi.org/10.1134/S1995423910040087}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78650404369}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm419
  • http://mi.mathnet.ru/eng/sjvm/v13/i4/p451

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Kutuzov, “Optimalnaya po poryadku otsenka priblizhennogo resheniya odnoi granichnoi obratnoi zadachi dlya uravneniya teploprovodnosti s peremennym koeffitsientom”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2011, no. 9, 22–31  mathnet
    2. N. M. Yaparova, “Chislennyi metod resheniya obratnoi zadachi s neizvestnymi nachalnymi usloviyami dlya nelineinogo parabolicheskogo uravneniya”, Vestn. YuUrGU. Ser. Vych. matem. inform., 5:2 (2016), 43–58  mathnet  crossref  elib
    3. V. P. Tanana, “O svedenii obratnoi granichnoi zadachi k posledovatelnomu resheniyu dvukh nekorrektnykh zadach”, Sib. zhurn. vychisl. matem., 23:2 (2020), 219–232  mathnet  crossref
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:202
    Full text:86
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021